# SDR SWAA097270

- Difficulty date: November 12, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 21,084 hours, 12,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 079123
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EEPLS COVER MISSING BETWEEN ROW 20 ABC AND ROW 21 ABC.  INSTALLED COVER PER MM.
